全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:T.D. Narang , S.P. Singh
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.1-5ZBMATH
摘要:Let $X$ be a Hausdorff locally convex space equipped with a saturated family $P$ of semi-norms, and let $G \subseteq X$, $x_0 \in X$ and $g_0 \in G$. Then $g_0$ is said to be a best coapproximation to $x$ in $G$ if $p(g_0-g) \le p(x-g)$, $\forall g\in G$, $\forall p\in P$. Let $R...
作者:C.M. Joshi , S.K. Bissu
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.7-15ZBMATH
摘要:The authors obtain inequalities for Appell's hypergeometric functions $F_1$, $F_2$, $F_3$ and $F_4$ for positive real arguments which hold in wider domains under weaker conditions and give sharper bounds in some cases. Numerical verification of their results is also provided in a...
作者:R. Bharati , R. Parvatham , A. Swaminathan
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.17-32ZBMATH
摘要:The authors consider functions $f$ uniformly convex in the unit disk as introduced by {\it A. W. Goodman} [Ann. Pol. Math. 56, No. 1, 87-92 (1991; Zbl 0744.30010)] of the form $f(z)= z-\sum^\infty_{k= 2} a_kz^k$, $a_k\ge 0$. For these and related classes, they prove characterizat...
作者:Gou-Sheng Yang , Min-Chung Hong
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.33-37ZBMATH
摘要:Let $f$ be a real-valued convex function on $[a,b]$ and let $$F(t)= {1\over 2(b-a)} \int^b_a \Biggl(f\Biggl({1+ t\over 2} a+ {1-t\over 2} x\Biggr)+ f\Biggl({1+ t\over 2} b+{1- t\over 2} x\Biggr)\Biggr)dx,\quad t\in [0,1].$$ The authors prove that $F$ is convex and increasing on $...
作者:Salah El Din S. Hussein , Abd El Aziz A. Radwan
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.39-45ZBMATH
摘要:Let $R$ be a field with multiplicative group $R^\bullet$, and let $G$ be a finite group. Given an abelian group $T$ and a homomorphism $\varphi\colon T\to H^2(G,R^\bullet)$, for $t\in T$, let $\alpha$ be a cocycle representing $\varphi(t)$, and let $R^\alpha G$ be the correspondi...
作者:Thomas P. Kezlan
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.47-50ZBMATH
摘要:The author proves that if $R$ is an associative ring with unity and for all $x,y\in R$ there exists a positive integer $m=m(x,y)$ such that $(x+y)^m=x^m+y^m$ and $m\equiv 2\pmod 4$, then $R$ is commutative.
作者:Shu Tang Liu , Sui Sun Cheng
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.51-58ZBMATH
摘要:For the difference equation $$u^2_{mn}= (u_{m+1,n}+ u_{m,n+1})^2+\sum^k_{i=1} p_i(m,n)u^2_{m-\sigma_i,n-\tau_i},$$ where $p_i(m,n)$ are positive functions and $m$, $n$, $\sigma_i$, $\tau_i$ nonnegative integers, necessary conditions concerning the existence of positive solutions ...
作者:Subhas S. Bhoosnurmath , Manjunath V. Devadas
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.59-65ZBMATH
摘要:For $n\in\bbfN_0$ and $f$ holomorphic in the unit disc, normalized as usual, let $$D^nf(z)= {z(z^{n- 1}f(z))^{(n)}\over n!}$$ and $e^{i\alpha}{(D^nf)'\over D^nf}$ be subordinate to $\cos\alpha\left({1+ Az\over 1+ Bz}\right)+ i\sin\alpha$, where $| A|\le 1$, $| B|\le 1$, $A= B$ an...
作者:M.A. Hern\'andez , M.A. Salanova
来源:[J].Tamkang J. Math., 1997, Vol.28 (1), pp.67-77ZBMATH
摘要:A family of iterative processes is defined on the basis of the regula falsi method. The acceleration of convergence is derived by means of a geometric procedure. From these a new family of iterative methods with at least quadratic convergence is derived. The investigation of the ...
作者:Rajiv Sinha , Hemant Kumar
来源:[J].Tamkang J. Math., 1997, Vol.28 (2), pp.79-85ZBMATH
摘要:Summary: {\it K. Qureshi} [Ranchi Univ. Math. J. 15, 63-68 (1985; Zbl 0592.42006)] proved a theorem for the degree of approximation of a periodic function $\overline f$, conjugate to a $2\pi$-periodic function $f$ and belonging to the class $\text{Lip }\theta$, by almost matrix m...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×